Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 2, 2015Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 2, 2015, 12:28 AM EDT for Caroline County, Maryland. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 12:28 AM EDT (04:28 UTC)
Expired
Jul 2, 2015, 1:30 AM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County Caroline County, MD

The radar

The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WWUS81 KPHI 020428
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015
 
DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...

AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
      3869 7577 3868 7580 3870 7580 3871 7584
      3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 9:11 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jul 1, 9:11 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT WED JUL 1 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS OUR AREA EARLY TONIGHT. THE FRONT WILL THEN
REMAIN SOUTH OF THE AREA LATER TONIGHT WHILE WEAK LOW PRESSURE WILL
MOVE ALONG IT TO THE SOUTH THURSDAY. HIGH PRESSURE WILL BUILD IN FOR
FRIDAY AND SATURDAY, THEN ANOTHER WEAK LOW WILL MOVE TO THE SOUTH
SATURDAY NIGHT AND EARLY SUNDAY. HIGH PRESSURE WILL ARRIVE FOR EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A COLD FRONT CONTINUES TO MOVE EAST AND AS OF 01Z IT APPEARS TO
BE NEARING THE COAST WITH LIGHT WINDS SHIFTING TO THE WEST AND
NORTHWEST IN ITS WAKE. SOME WEAK SHORT WAVE ENERGY COMBINED WITH
SOME LINGERING INSTABILITY IS MAINTAINING SOME SHOWERS AND EVEN A
LITTLE THUNDER ACROSS THE SOUTHERN ZONES. THIS ACTIVITY SHOULD
WANE INTO THE OVERNIGHT AS THE INSTABILITY LOWERS AND THE FRONTAL
ZONE SETTLES SOUTH AND EAST SOME MORE. OTHERWISE, ADJUSTED THE
HOURLY GRIDS BASED ON THE LATEST OBSERVATIONS THEN BLENDED IN THE
LAMP/LAV GUIDANCE.

THE COLD FRONT SHOULD TEND TO STALL IN THE VICINITY OF DELMARVA
OVERNIGHT. IN THE WAKE OF THE FRONT, LOW-LEVEL DRYING WILL LOWER THE
DEW POINTS AT LEAST SOME. SOME MODEL GUIDANCE HINTS AT SOME
ADDITIONAL SHORT WAVE ENERGY RIDING THE FRONT TOWARD DAYBREAK WITH
PERHAPS A FEW SHOWERS ACROSS THE FAR SOUTH. OTHERWISE, SOME HIGHER
CLOUDINESS AROUND.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
FRONT REMAINS STALLED TO OUR SOUTH THROUGH THIS TIME AS THE SURFACE
HIGH SLOWLY BUILDS EAST. TEMPERATURES SHOULD BE NEAR OR SLIGHTLY
BELOW NORMAL IN THE WAKE OF THE FRONT. THERE CONTINUES TO BE SOME
CHANCE OF GENERALLY LIGHT RAIN IN THE VICINITY AND JUST NORTH OF THE
FRONT WITH WEAK ON SHORE FLOW.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
SHOWERY CONDITIONS WILL BE ACROSS THE SOUTHERN PARTS OF THE REGION
THURSDAY NIGHT AS A WEAK AREA OF LOW PRESSURE MOVES ALONG THE FRONT
ACROSS THE CAROLINAS AND LOWER DELMARVA REGION. THE PRECIP FIELDS ON
THE GFS ARE MORE EXTENSIVE THEN THE MOST RECENT EC...BUT WE WILL
KEEP THE CHC POPS FOR THE SRN REGION ATTM. THE SHOWERS MAY CONTINUE
INTO FRI MORNING...WHICH WE WILL KEEP FOR NOW...BUT THE MODELS MAY
BE TRENDING A BIT FASTER WITH THE WAVE...SO IT'S POSSIBLE THAT THE
FRI MORNING SHOWERS MAY BE REMOVED IN UPCOMING FCSTS.

OVERALL...THE UPCOMING WEEKEND DOES NOT LOOK TOO BAD. THE FRONT WILL
REMAIN TO THE SOUTH WHILE HIGH PRESSURE MOVES ACROSS THE GREAT LAKES
AND INTO NEW ENGLAND. THERE COULD BE A FEW SHOWERS/TSTMS SAT AS AN
UPPER TROUGH CROSSES THE AREA. POPS WOULD ONLY BE IN THE CHC RANGE
AT BEST...A FEW MAY LINGER INTO THE EVENING SOUTH. A MOSTLY DRY FCST
SUN INTO MONDAY AS HIGH PRESSURE SETTLES ACROSS THE AREA. HIGH
TEMPERATURES WILL BE NEAR NORMAL...AT THIS WARMEST PART OF THE
YEAR. MAXS WILL BE MID 80S SOUTH/EAST TO LOW 80S NORTH/WEST.

THE BEGINNING OF NEXT WEEK MAY HAVE A MORE UNSETTLED PATTERN WITH
THE FRONT RETURNING AGAIN FROM THE SOUTH AND LOW PRESSURE MOVING
ALONG IT. THE MODELS WILL PROBABLY CHANGE SEVERAL TIMES WITH THE
DETAILS OVER THE NEXT FEW DAYS...SO WE WILL JUST USE THE WPC
POPS/TEMPS FOR TODAYS EXTENDED FCST. TEMPERATURES WILL BE MOSTLY
NEAR NORMAL FOR THE FIRST PART OF NEXT WEEK.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF TONIGHT...VFR OVERALL AS A COLD FRONT SETTLES THROUGH THE
AREA. A FEW SHOWERS WILL BE NEAR KMIV AND KACY INTO THE EARLY
OVERNIGHT. THE WINDS WILL CONTINUE TO SHIFT FROM NORTHWESTERLY IN
THE WAKE OF THE COLD FRONT, THEN MOST TERMINALS SHOULD HAVE A LIGHT
AND VARIABLE WIND OVERNIGHT BEFORE TURNING LIGHT NORTHEASTERLY
TOWARD DAYBREAK. THERE IS A CHANCE FOR SOME LIGHT FOG TO DEVELOP
TOWARD DAYBREAK MAINLY AT KABE, KRDG, KMIV AND KACY.

THURSDAY...VFR OVERALL, HOWEVER SOME SHOWERS ESPECIALLY IN THE
AFTERNOON COULD GET CLOSE TO KMIV AND KACY. NORTHEAST WINDS 5-10
KNOTS SHOULD BECOME LOCALLY SOUTH-SOUTHEAST IN THE AFTERNOON.

OUTLOOK...
THU NIGHT THRU MONDAY...OVERALL VFR MUCH OF THE TIME. SCT SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POORER VSBYS/CIGS. THE MOST
LIKELY TIMES FOR THIS ARE THU NIGHT AND SAT.

&&

.MARINE...
SEAS HAVE NOT GONE AS HIGH AS PREVIOUSLY FORECAST, THUS, HAVE
CANCELLED THE SCA ON THE ATLANTIC WATERS. WINDS MAY GUST NEAR 20 KT
AT TIMES THIS EVENING, ESPECIALLY JUST BEHIND A COLD FRONT, THAT
SHOULD ARRIVE LATE THIS EVENING. HOWEVER, WINDS AND SEAS SHOULD
REMAIN BELOW SCA CRITERIA TONIGHT AND TOMORROW.

OUTLOOK...
SEVERAL WEAK SYSTEMS AFFECTING THE WATERS THU NIGHT AND INTO THE
WEEKEND. SUB-SCA CONDITIONS FOR THE MOST PART. A FEW SCA GUSTS
POSSIBLE FRI/FRI NIGHT WITH THE ONSHORE FLOW.

&&

.CLIMATE...
RAINFALL FOR THE MONTH OF JUNE RANKED IN THE TOP 5 OF THE AVAILABLE
RELIABLE HISTORICAL DATABASE.

WILMINGTON #2 12.52. THE WETTEST WAS 13.66 IN 2013 AND THE TOP 4
WETTEST JUNES OCCURRED SINCE 2003. THE PERIOD OF RECORD (POR)
DATES BACK TO 1894.

ALLENTOWN #5 7.59 INCHES. THE WETTEST 10.51 IN 1938. POR TO 1922.
10.51 1938 THREE OF THE WETTEST JUNES OCCURRED SINCE 2003
9.13 2006
8.58 1972
8.30 2003
7.59 2015

ATLANTIC CITY #2 8.36 INCHES. THE WETTEST 8.45 INCHES 1920. POR
1874.

PHILADELPHIA #3 8.88 INCHES. THE WETTEST 10.56 2013, #2 IS 10.06
IN 1938. THREE OF 4 WETTEST JUNES OCCURRED SINCE 2003.

TEMPERATURES FOR THE MONTH OF JUNE IN OUR FORECAST AREA GENERALLY
AVERAGED SLIGHTLY ABOVE NORMAL BUT NOTHING OF SIGNIFICANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/O'HARA
NEAR TERM...GORSE
SHORT TERM...JOHNSON
LONG TERM...O'HARA
AVIATION...GORSE/O'HARA
MARINE...JOHNSON/O'HARA
CLIMATE...
Hazardous weather outlook, Jul 1, 9:13 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EDT WED JUL 1 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-030115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
913 PM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-030115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
913 PM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
913 PM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 8:31 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TORNADO          HONEY BROOK             40.09N  75.91W
06/30/2015                   CHESTER            PA   NWS STORM SURVEY

            NWS SURVEY TEAM CONFIRMED AN EF1 TORNADO IN THE HONEY
            BROOK AREA...WITH WINDS TO 95 MPH.

0216 PM     FUNNEL CLOUD     FOGELSVILLE             40.58N  75.63W
06/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED.

0217 PM     FUNNEL CLOUD     TREXLERTOWN             40.55N  75.61W
06/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
            CENTER.

0225 PM     HAIL             OREFIELD                40.63N  75.58W
06/30/2015  M1.75 INCH       LEHIGH             PA   PUBLIC

0227 PM     TSTM WND DMG     HONEY BROOK             40.09N  75.91W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN HONEY BROOK.

0233 PM     HAIL             COPLAY                  40.67N  75.50W
06/30/2015  M0.88 INCH       LEHIGH             PA   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED IN COPLAY.

0235 PM     TSTM WND DMG     WHITEHALL TWP           40.66N  75.51W
06/30/2015                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
            TOWNSHIP... COPLAY AND CATASAQUA.

0236 PM     TSTM WND DMG     NORTHAMPTON             40.69N  75.49W
06/30/2015                   NORTHAMPTON        PA   911 CALL CENTER

            STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
            IN THE BUILDING.

0236 PM     TSTM WND DMG     WHITEHALL TWP           40.66N  75.51W
06/30/2015                   LEHIGH             PA   NWS STORM SURVEY

            NWS SURVEY TEAM OBSERVED STRAIGHT LINE WIND DAMAGE.
            ESTIMATED MAX WIND OF MICROBURST WAS 80 MPH.

0239 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
06/30/2015  M1.00 INCH       NORTHAMPTON        PA   PUBLIC

0243 PM     HAIL             WHITEHALL TWP           40.66N  75.51W
06/30/2015  M1.75 INCH       LEHIGH             PA   SOCIAL MEDIA

0244 PM     TSTM WND DMG     HANOVER TWP             40.67N  75.40W
06/30/2015                   NORTHAMPTON        PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HANOVER TOWNSHIP.

0244 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N  75.47W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            4 TO 5 HOMES DAMAGED.

0246 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
06/30/2015  M61 MPH          LEHIGH             PA   ASOS

            61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
            AIRPORT.

0248 PM     TSTM WND DMG     HANOVER TWP             40.67N  75.40W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0250 PM     FLASH FLOOD      COPLAY                  40.67N  75.50W
06/30/2015                   LEHIGH             PA   911 CALL CENTER

            ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
            WATERS.

0300 PM     TSTM WND GST     2 NNE CEDARVILLE        40.25N  75.66W
06/30/2015  M64 MPH          MONTGOMERY         PA   TRAINED SPOTTER

            ALSO WITH HAIL...HAIL SIZE UNKNOWN.

0310 PM     FLASH FLOOD      NORTHAMPTON             40.69N  75.49W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            12 TO 14 HOMES FLOODED ON BANK STREET.

0317 PM     TSTM WND DMG     WEST GOSHEN             39.97N  75.57W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.

0320 PM     TSTM WND GST     WEST CHESTER            39.96N  75.61W
06/30/2015  M63 MPH          CHESTER            PA   MESONET

0334 PM     TSTM WND DMG     3 S PHOENIXVILLE        40.09N  75.52W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.

0342 PM     HAIL             OXFORD                  40.80N  74.99W
06/30/2015  M1.25 INCH       WARREN             NJ   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.

0342 PM     TSTM WND DMG     OXFORD                  40.80N  74.99W
06/30/2015                   WARREN             NJ   TRAINED SPOTTER

            TREES REPORTED DOWN IN OXFORD.

0410 PM     TSTM WND DMG     TALLEYVILLE             39.81N  75.55W
06/30/2015                   NEW CASTLE         DE   NEWSPAPER

            A FEW TREES DOWN IN NEW CASTLE COUNTY.

0420 PM     TSTM WND DMG     HACKETTSTOWN            40.85N  74.83W
06/30/2015                   WARREN             NJ   EMERGENCY MNGR

            TREES UPROOTED /1500 PEOPLE WITHOUT POWER IN LIBERTY
            AND HACKETTSTOWN TWP

0629 PM     TSTM WND DMG     HAMILTON TWP            40.93N  75.29W
06/30/2015                   MONROE             PA   911 CALL CENTER

            TREES DOWN ON WIRES

0700 PM     FLASH FLOOD      MOUNT POCONO            41.12N  75.36W
06/30/2015                   MONROE             PA   911 CALL CENTER

            NUMEROUS ROADS FLOODED IN COUNTY

0700 PM     FLASH FLOOD      CHESTNUTHILL TWP        40.94N  75.40W
06/30/2015                   MONROE             PA   EMERGENCY MNGR

            SEVERAL ROADWAYS FLOODING AROUND CAMP JAYCEE. TIME
            ESTIMATED BASED ON RADAR ESTIMATES.

0858 PM     FLASH FLOOD      ANALOMINK               41.05N  75.22W
06/30/2015                   MONROE             PA   MESONET

            BRODHEAD CREEK FLOODING AT ANALOMINK GAGE SITE

1010 PM     TSTM WND DMG     GRASONVILLE             38.96N  76.21W
06/30/2015                   QUEEN ANNES        MD   EMERGENCY MNGR

            WIRES DOWN WERE REPORTED

0153 AM     TSTM WND DMG     NORTHEAST HEIGHTS       39.57N  75.95W
07/01/2015                   CECIL              MD   BROADCAST MEDIA

            DOCK WAS DESTROYED AT THE NORTHEAST MARINA

0218 AM     TSTM WND DMG     NEWARK                  39.68N  75.76W
07/01/2015                   NEW CASTLE         DE   911 CALL CENTER

            WIRES DOWN

0247 AM     LIGHTNING        STEVENSVILLE            38.98N  76.31W
07/01/2015                   QUEEN ANNES        MD   EMERGENCY MNGR

            .25 ACRE FIRE

0415 AM     MARINE TSTM WIND BRICK TWP               40.07N  74.12W
07/01/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

0930 AM     HEAVY RAIN       POCONO PINES            41.12N  75.46W
07/01/2015  M4.63 INCH       MONROE             PA   MESONET

0932 AM     HEAVY RAIN       ALBRIGHTSVILLE          41.01N  75.60W
07/01/2015  M2.28 INCH       CARBON             PA   MESONET

0933 AM     HEAVY RAIN       MCMICHAEL               41.00N  75.40W
07/01/2015  M2.71 INCH       MONROE             PA   MESONET

0934 AM     HEAVY RAIN       LEHIGHTON               40.83N  75.72W
07/01/2015  M3.12 INCH       CARBON             PA   MESONET

0935 AM     HEAVY RAIN       BELTZVILLE STATE PARK   40.87N  75.61W
07/01/2015  M2.49 INCH       CARBON             PA   MESONET

0937 AM     HEAVY RAIN       5 N NEWARK              39.75N  75.76W
07/01/2015  M2.14 INCH       NEW CASTLE         DE   COCORAHS

0941 AM     HEAVY RAIN       MONTAGUE                41.30N  74.78W
07/01/2015  M2.45 INCH       SUSSEX             NJ   COCORAHS

            3 WNW

0943 AM     HEAVY RAIN       3 WSW LEHIGHTON         40.81N  75.77W
07/01/2015  M3.57 INCH       CARBON             PA   COCORAHS

0944 AM     HEAVY RAIN       JIM THORPE              40.87N  75.74W
07/01/2015  M3.10 INCH       CARBON             PA   COCORAHS

0945 AM     HEAVY RAIN       3 ENE SAYLORSBURG       40.91N  75.27W
07/01/2015  M2.78 INCH       MONROE             PA   COCORAHS

0946 AM     HEAVY RAIN       3 W SAYLORSBURG         40.90N  75.38W
07/01/2015  M2.69 INCH       MONROE             PA   COCORAHS

0947 AM     HEAVY RAIN       4 W SAYLORSBURG         40.90N  75.40W
07/01/2015  M2.21 INCH       MONROE             PA   COCORAHS

0948 AM     HEAVY RAIN       7 NNE EAST STROUDSBURG  41.10N  75.13W
07/01/2015  M2.18 INCH       MONROE             PA   COCORAHS

0949 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
07/01/2015  M2.15 INCH       BERKS              PA   COCORAHS

1100 AM     HEAVY RAIN       7 NNW ELKTON            39.69N  75.87W
07/01/2015  M2.03 INCH       CECIL              MD   COCORAHS

&&

EVENT NUMBER PHI1500537 PHI1500509 PHI1500490 PHI1500496 PHI1500503
PHI1500491 PHI1500493 PHI1500499 PHI1500538 PHI1500492 PHI1500505
PHI1500504 PHI1500506 PHI1500495 PHI1500507 PHI1500494 PHI1500497
PHI1500508 PHI1500500 PHI1500510 PHI1500501 PHI1500498 PHI1500502
PHI1500515 PHI1500532 PHI1500511 PHI1500512 PHI1500514 PHI1500513
PHI1500534 PHI1500536 PHI1500516 PHI1500533 PHI1500517 PHI1500518
PHI1500519 PHI1500520 PHI1500521 PHI1500522 PHI1500523 PHI1500524
PHI1500525 PHI1500526 PHI1500527 PHI1500528 PHI1500529 PHI1500530
PHI1500531 PHI1500535

GORSE
Special weather statement, Jul 1, 9:16 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT WED JUL 1 2015

MDZ015-019-020-020200-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
916 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...

AT 913 PM EDT...A STRONG THUNDERSTORM WAS OVER THE CHESAPEAKE
BAY TO THE EAST OF NORTH BEACH...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...WINDYHILL...
TILGHMAN ISLAND...COPPERVILLE...TANYARD...HAMBLETON AND CORDOVA.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3876 7633 3882 7631 3886 7637 3883 7631
      3886 7626 3878 7621 3886 7620 3888 7597
      3865 7596 3860 7599 3858 7606 3868 7617
      3868 7621 3876 7622 3871 7628 3878 7629
      3876 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0113Z 273DEG 21KT 3872 7643

JRK
Special weather statement, Jul 1, 9:42 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT WED JUL 1 2015

DEZ003-MDZ019-020-020215-
INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
942 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...SOUTHERN
CAROLINE AND TALBOT COUNTIES...

AT 939 PM EDT...A STRONG THUNDERSTORM WAS OVER OXFORD...OR NEAR
EASTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...WHICH MAY
BRING DOWN SMALLER TREE LIMBS AND BRANCHES.

LOCATIONS IMPACTED INCLUDE...
EASTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...OXFORD...
CHOPTANK...HARMONY...TANYARD...AGNER...SMITHVILLE...WINDYHILL AND
HAMBLETON.

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3881 7628 3881 7622 3878 7621 3881 7619
      3881 7567 3857 7570 3864 7571 3869 7577
      3868 7580 3871 7584 3868 7594 3859 7600
      3864 7615 3868 7617 3868 7621 3871 7624
      3876 7622 3872 7627 3872 7629
TIME...MOT...LOC 0139Z 273DEG 24KT 3873 7616

JRK
Special weather statement, Jul 1, 11:29 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUL 1 2015

MDZ019-020-020430-
TALBOT-CAROLINE-TALBOT-
1129 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND TALBOT
COUNTIES...

AT 1129 PM EDT...A STRONG THUNDERSTORM WAS NEAR TILGHMAN ISLAND...OR
10 MILES EAST OF CHESAPEAKE BEACH...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...
OXFORD...CHOPTANK...HARMONY...TANYARD...AGNER...WINDYHILL...TILGHMAN
ISLAND...MATTHEWS...HAMBLETON AND CORDOVA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3875 7634 3880 7631 3881 7622 3878 7621
      3882 7617 3888 7575 3866 7573 3870 7590
      3857 7604 3868 7617 3868 7621 3876 7622
      3872 7630 3878 7629 3867 7634 3873 7633
      3876 7638
TIME...MOT...LOC 0329Z 267DEG 34KT 3870 7634
Local storm report, Jul 1, 11:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/01/2015  M40 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500539

STAFF
Special weather statement, Jul 2, 12:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015

DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...

AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
      3869 7577 3868 7580 3870 7580 3871 7584
      3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:19 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean116 min
Jul 1, 11:27 PM EDTSpecial Marine WarningPHI63 min
Jul 2, 10:37 AM EDTSpecial Marine WarningPHI83 min
Jul 2, 11:42 AM EDTSpecial Marine WarningPHI63 min
Jul 2, 11:57 AM EDTSpecial Marine WarningPHI33 min
Jul 1, 9:16 PM EDTSpecial Weather StatementPHITalbot44 min
Jul 1, 9:42 PM EDTSpecial Weather StatementPHITalbot33 min
Jul 1, 11:29 PM EDTSpecial Weather StatementPHITalbot61 min
Jul 1, 11:40 PM EDTAreal Flood AdvisoryPHITalbot3 hr
Jul 2, 5:07 AM EDTSpecial Weather StatementPHITalbot38 min
Jul 2, 5:54 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot21 min
Jul 2, 10:17 AM EDTSpecial Weather StatementPHISussex58 min
Jul 2, 10:28 AM EDTSpecial Weather StatementPHISussex47 min
Jul 2, 11:24 AM EDTSpecial Weather StatementPHISussex66 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.